# SDR QR9R20220214002

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720079116
- Aircraft time: 4,295 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164850380
- Part serial: 15926
- Condition: Oscillates
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT ILLUMINATION OF #2 ENGINE FUEL PRESSURE CAUTION LIGHT. NOTE: MULTIPLE ENGINE TORQUE SPLITS OCCURRED DURING CRUISE, AND LANDING. MANUAL CONTROL OF VARNAR REQUIRED TO MAINTAIN NORMAL AIRCRAFT LIMITS AND SAFE OPERATIONS. T/F EVAL: STEADY CRUISE FLIGHT AT 100 KIAS, 1500FT PA, #2 ENGINE HAD OSCILLATION FOLLOWED BY #2 FUEL PRESSURE LIGHT ILLUMINATED WITH #2 ENGINE DROPPING 30% TQ AND THEN RECOVERING WITH FUEL PRESSURE LIGHT GOING OFF.  REPLACED FUEL CONTROL UNIT IAW SAFRAN HELICOPTERS ENGINE MAINT MANUAL 73-21-00-900-801-B01. MOC COMPLETED OK IAW AMM 05-60-00, 6-1.
